# SDR ASAA2020010631781

- Difficulty date: January 4, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 51,774 hours, 15,113 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 6225135822
- Part serial: 41513G
- Condition: Stuck
- Location: Weather Radar
- Part time: 15,753 hours, 5,194 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: K

## Discrepancy

WITH WX RADAR IN AUTO/WX+T MODE THE WXR FAIL ANNUNCIATION ILLUMINATED FOLLOWED BY A VIBRATION FELT ON FLIGHT DECK ALONG WITH A NOISE THAT SUGGESTS RADAR WAS STUCK AND UNABLE TO SWEEP. ANNUNCIATION EXTINGUISHED AND BOTH VIBRATION AND NOISE STOPPED WHEN THE WX RADAR WAS TURNED OFF. GROUNDED - YES. REMOVED AND REPLACED WEATHER RADAR ANTENNA DRIVE UNIT REF B737-800 AMM 34-43-11-000-802 AND 34-43-11-400-802, OPS CHECK GOOD. GROUND VERIFICATION SUCCESSFUL.
